# SDR UALA2010011100117

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 52,119 hours, 19,107 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665109
- Part serial: 18
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ESCAPE SLIDE SURVIVAL KIT LANYARD LOOP NOT VISIBLE AND HOOK AND LOOP WORN.    REINSPECTION OF SURVIVAL RETAINING STRAP SHOWS HOOK AND LOOP RETAINING STRAP IS WORN AND WILL NOT SECURE. STRAP IS NOT MIS-ROUTED OR ATTACHED TO GRIT BAR. STRAP DOES NOT INTERFER WITH EMERGENCY FUNCTION.
